# SDR RAIA00601057

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 19,456 hours, 20,246 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5416 - STL - LEFT ENGINE FIRE INDICATION DURING TAKEOFF.  MAINTENANCE CLEANED THE CONNECTOR ON THE NR 1 ENGINE FIRE DETECTION CONTROL UNIT.
